# SDR AALA202301301220

- Difficulty date: January 23, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N108NN
- Make and model: Airbus A321-231
- Aircraft serial: 5946
- Aircraft time: 30,235 hours, 6,271 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Arm
- Part number: D5537131420000
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER BEARING 4 RUDDER HINGE ARM HAS CRACKED FASTENER HOLE. MAINTENANCE REPLACED HINGE ARM PER SRM 51-42-11.
